CSpace

Browse/Search Results:  1-10 of 10 Help

Selected(0)Clear Items/Page:    Sort:
建立国家科技报告体系势在必行 期刊论文
科技导报北京, 2011, 卷号: 029, 期号: 021, 页码: 15
Authors:  冯长根;  饶子和;  王陇德;  姚建年;  邓中翰;  陈赛娟;  李大鹏;  许智宏;  刘德培;  程津培;  钟南山;  袁驷;  彭先觉;  姒建敏;  龚克;  郑南宁;  陈运泰;  杜祥琬;  张泽;  干勇;  朱道本;  韦钰;  沈岩;  旭日干;  詹文龙;  赵忠贤;  杨卫;  郭雷;  王光谦;  姚献平;  王鸣;  徐秋芳;  陆大道;  郑度;  刘旭;  魏复盛;  柯炳生;  谢俊奇;  肖金城;  王金南
Favorite  |  View/Download:12/0  |  Submit date:2020/01/10
Prolongation structures of a generalized coupled Korteweg-de Vries equation and Miura transformation 期刊论文
COMMUNICATIONS IN NONLINEAR SCIENCE AND NUMERICAL SIMULATION, 2010, 卷号: 15, 期号: 9, 页码: 2344-2349
Authors:  Cao, Yuan-Hao;  Wang, Deng-Shan
Favorite  |  View/Download:8/0  |  Submit date:2018/07/30
Prolongation structure  Lax pair  KdV equation  Miura transformation  
Symbolic computation and non-travelling wave solutions of (2+1)-dimensional nonlinear evolution equations 期刊论文
CHAOS SOLITONS & FRACTALS, 2008, 卷号: 38, 期号: 2, 页码: 383-390
Authors:  Wang, Deng-Shan;  Li, Hongbo
Favorite  |  View/Download:8/0  |  Submit date:2018/07/30
The novel solutions of auxiliary equation and their application to the (2+1)-dimensional Burgers equations 期刊论文
CHAOS SOLITONS & FRACTALS, 2008, 卷号: 38, 期号: 2, 页码: 374-382
Authors:  Wang, Deng-Shan;  Li, Hong-Bo;  Wang, Jike
Favorite  |  View/Download:7/0  |  Submit date:2018/07/30
On geometric approach to Lie symmetries of differential-difference equations 期刊论文
PHYSICS LETTERS A, 2008, 卷号: 372, 期号: 37, 页码: 5878-5882
Authors:  Li, Hong-Jing;  Wang, Deng-Shan;  Wang, Shi-Kun;  Wu, Ke;  Zhao, Wei-Zhong
Favorite  |  View/Download:17/0  |  Submit date:2018/07/30
discrete exterior differential calculus  Lie symmetries  differential-difference equations  
Some special types of solutions of a class of the (N+1)-dimensional nonlinear wave equations 期刊论文
COMPUTERS & MATHEMATICS WITH APPLICATIONS, 2008, 卷号: 56, 期号: 6, 页码: 1569-1579
Authors:  Wang, Deng-Shan;  Yan, Zhenya;  Li, Hongbo
Favorite  |  View/Download:7/0  |  Submit date:2018/07/30
sine-cosine-Gordon equation  double sinh-Gordon equation  separation transformation  Soliton solution  separation transformation approach  
Single and multi-solitary wave solutions to a class of nonlinear evolution equations 期刊论文
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 2008, 卷号: 343, 期号: 1, 页码: 273-298
Authors:  Wang, Deng-Shan;  Li, Hongbo
Favorite  |  View/Download:10/0  |  Submit date:2018/07/30
travelling wave solution  multi-solitary wave  factorization technique  Bessel functions  Hirota's bilinear method  Painleve analysis  Riccati equation  elliptic equation  
Elliptic equation's new solutions and their applications to two nonlinear partial differential equations 期刊论文
APPLIED MATHEMATICS AND COMPUTATION, 2007, 卷号: 188, 期号: 1, 页码: 762-771
Authors:  Wang, Deng-Shan;  Li, Hong-Bo
Favorite  |  View/Download:11/0  |  Submit date:2018/07/30
symbolic computation  elliptic equation  non-travelling wave solution  nonlinear partial differential equations  
Symbolic computation and q-deformed function solutions of (2+1)-dimensional breaking soliton equation 期刊论文
COMMUNICATIONS IN THEORETICAL PHYSICS, 2007, 卷号: 47, 期号: 2, 页码: 270-274
Authors:  Cao Li-Na;  Wang Deng-Shan;  Chen Lan-Xin
Favorite  |  View/Download:10/0  |  Submit date:2018/07/30
q-deformed hyperbolic functions  symbolic computation  Riccati equation  soliton-like solution  
互联网上的投资组合选择 期刊论文
系统工程理论与实践, 2002, 卷号: 022, 期号: 012, 页码: 73
Authors:  董纪昌;  汪寿阳;  徐山鹰;  邓小铁;  Y Nakamori
Favorite  |  View/Download:14/0  |  Submit date:2020/01/10